# SDR CALA2017021000312

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 66,250 hours, 15,820 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TE FLAPS DISAGREE EICAS LANDED FLAPS 20. EMERGENCY DECLARED. FSEU READ OUT SHOWS TE FLAPS SEE FIM MAINT MST 27-51104. TE DISAGREE INRMTNT INACTIVE. FIM 27-51 FT 810 APPLIED. NO TE FLAP DISAGREE MSG ON ARRIVAL. ROTARY ACTUATOR 1 AND 8 P/N 256T3250-4 FOUND INSTALLED. OVERLOAD TRIP INDICATOR ON ACTUATOR NO 2 AND 6 FOUND TRIPPED. RESETTED TRIP INDICATORS. FIM BLOCK 45 RECOMMENDS TO MONITOR THE TE FLAP ROTARY ACTUATORS DURING FUTURE FLIGHT LEGS. MCC INFORMED. SYSTEM OK FOR FLIGHT.
